# SDR UALA2012121707258

- Difficulty date: December 15, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 57,569 hours, 16,095 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: 503111
- Part serial: 235
- Condition: Sticks
- Location: Audio Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWAPPED L ASP WITH 1ST OBSERVERS ASP DUE TO CAPT PTT SWITCH STICKING.  REPLACED 1ST OBSERVERS ASP, OPS CHECK GOOD.
